# SDR 02FDEA00698

- Difficulty date: October 1, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,034 hours, 13,516 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Part number: A5461175400300
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ENGINE PYLON AFT MOUNT FITTING BEARING CORRODED.  R&R FITTING PER EA 6-5450-65104.
